# SDR AALA980954

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING STRIP NEXT TO FORWARD GALLEY INOPERATIVE.  REPLACED EMEREGNCY EXIT FLOOR PATH LIGHTING STRIP NEXT TO FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
